Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bloating, nausea, dizziness and headaches are related to PCOS?

I have pcos , the past 4 days I ve had extreme headaches dizziness , bloating ,nausea, I ve haven t had a period for 7weeks (the would be quite regular ) I have taken a home pregnancy test just to make sure and it came up negative, do you know what else it could be causin these symptoms ? I have a healthy diet and get enough sleep every night?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Stress could be a reason for such hormonal imbalance. The other concern could be any hormonal contraceptives pills or any emergency pills that you might have taken. In PCOS as well the probelm can araise some day and probably its the onset of the problem.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or want to further details about your query, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor